# SDR R61A201901270109

- Difficulty date: January 27, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION ON THE RT I/B SEAT TRACK AT FR 83-85 AS MARKED.  REMOVED AND REPLACED RT I/B SEAT TRACK AT FR 83-85. SRM REF 51-40-08. FABRICATED AND DRILLED REPAIR PARTS IAW 53-00-10/REPAIR01 AND SRM 51-40-08.
